On a theorem of Manning.

Jonathan L. Alperin

Mathematische Zeitschrift (1965)

  • Volume: 88, page 434-436
  • ISSN: 0025-5874; 1432-1823

How to cite


Alperin, Jonathan L.. "On a theorem of Manning.." Mathematische Zeitschrift 88 (1965): 434-436. <http://eudml.org/doc/170421>.

author = {Alperin, Jonathan L.},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {434-436},
title = {On a theorem of Manning.},
url = {http://eudml.org/doc/170421},
volume = {88},
year = {1965},

AU - Alperin, Jonathan L.
TI - On a theorem of Manning.
JO - Mathematische Zeitschrift
PY - 1965
VL - 88
SP - 434
EP - 436
KW - group theory
UR - http://eudml.org/doc/170421
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.